Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switch from Nardil to Parnate Sailboat77

Posted by henshaw75 on November 18, 2010, at 21:50:07

In reply to Re: Switch from Nardil to Parnate, posted by Sailboat77 on November 18, 2010, at 18:29:07

Sorry for the double post. I found 90 mg was too much. 75 mg i really didnt see much side effects.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[970724]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:henshaw75 thread:970623
URL: http://www.dr-bob.org/babble/20101117/msgs/970724.html